My son just started daytrana - it was only the second day and he got an awful stomachache from it. I ended up removing the patch early and the stomachache eventually went away. Has anyone else had that experience with their child and did you just stop using it or did you keep going? Has anyone had the experience of the stomachaches getting better? Since tomorrow is a school day I am not going to put the patch on in the AM.
Posts You May Be Interested In
I miss traveling with my husband. Has anyone found a specific site regarding cruising for widow/widowers or any sightseeing trips. Not interested in being with couples and kids,,,I realize a cruise ship will have a portion size of families and couples, but perhaps they also put together a part of the cruise ship for groups of widows/widowers????
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...